# SDR HYIA20150911001

- Difficulty date: August 20, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N401SX
- Make and model: Cessna 402C
- Aircraft serial: 402C0447
- Aircraft time: 17,802 hours, 1,721 cycles
- Engine: Cont TSIO520VB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Bolt
- Condition: Severed
- Location: Rt Engine
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, PILOT REPORTED THE RT NACELLE, LG, FLAP & WING WERE OIL SOAKED & PUDDLES OF OIL UNDER THE WING.  INSPECTED & FOUND THE SCAVENGE PUMP DRIVE GEAR BOLTS SEVERED.  REPLACED THE RT ENG WITH NO FURTHER DEFECT NOTED.  ENG WAS SENT OUT FOR TEAR DOWN.
